Rocky Mountain Journal of Mathematics

Welschinger invariants of blow-ups of symplectic 4-manifolds

Yanqiao Ding and Jianxun Hu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Using the degeneration technique, we study the behavior of Welschinger invariants under the blow-up and obtain some blow-up formulae of Welschinger invariants. To analyze the variation of Welschinger invariants when replacing a pair of real points in the real configuration by a pair of conjugated points, Welschinger introduced the $\theta $-invariant. In this paper, we also verify that the $\theta $-invariant is the Welschinger invariant of the blow-up of the symplectic $4$-manifold.

Article information

Source
Rocky Mountain J. Math., Volume 48, Number 4 (2018), 1105-1144.

Dates
First available in Project Euclid: 30 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1538272825

Digital Object Identifier
doi:10.1216/RMJ-2018-48-4-1105

Mathematical Reviews number (MathSciNet)
MR3859750

Zentralblatt MATH identifier
06958771

Subjects
Primary: 53D45: Gromov-Witten invariants, quantum cohomology, Frobenius manifolds [See also 14N35]
Secondary: 14N05: Projective techniques [See also 51N35] 14N10: Enumerative problems (combinatorial problems) 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45] 14P25: Topology of real algebraic varieties

Keywords
Real symplectic blow-up Welschinger invariants blow-up formula real enumerative geometry

Citation

Ding, Yanqiao; Hu, Jianxun. Welschinger invariants of blow-ups of symplectic 4-manifolds. Rocky Mountain J. Math. 48 (2018), no. 4, 1105--1144. doi:10.1216/RMJ-2018-48-4-1105. https://projecteuclid.org/euclid.rmjm/1538272825


Export citation

References

  • A. Arroyo, E. Brugallé and L. de Medrano, Recursive formulas for Welschinger invariants of the projective plane, Int. Math. Res. Not. 5 (2011), 1107–1134.
  • E. Brugallé, Floor diagrams relative to a conic, and GW-W invariants of del Pezzo surfaces, Adv. Math. 279 (2015), 438–500.
  • ––––, Real surgery of real symplectic manifolds and enumerative geometry, arXiv: 1601.05708v1.
  • E. Brugallé and G. Mikhalkin, Enumeration of curves via floor diagrams, C.R. Math. Acad. Sci. 345 (2007), 329–334.
  • ––––, Floor decompositions of tropical curves: The planar case, International Press, Somerville, 2008.
  • E. Brugallé and N. Puignau, Behavior of Welschinger invariants under Morse simplifications, Rend. Sem. Mat. Univ. 130 (2013), 147–153.
  • ––––, On Welschinger invariants of symplectic $4$-manifolds, Comm. Math. Helv. 90 (2015), 905–938.
  • P. Georgieva and A. Zinger, Real Gromov-Witten in all genera and real enumerative geometry: Construction, arXiv:1504.06617.
  • R. Gompf, A new construction of symplectic manifolds, Ann. Math. 142 (1995), 527–595.
  • A. Horev and J. Solomon, The open Gromov-Witten-Welschinger theory of blowups of the projective plane, arXiv:1210.4034.
  • J. Hu, Gromov-Witten invariants of blow-ups along points and curves, Math. Z. 233 (2000), 709–739.
  • ––––, Gromov-Witten invariants of blow-ups along surfaces, Compos. Math. 125 (2001), 345–352.
  • J. Hu, T.-J. Li and Y. Ruan, Birational cobordism invariance of uniruled symplectic manifolds, Invent. Math. 172 (2008), 231–275.
  • E. Ionel and T. Parker, The symplectic sum formula for Gromov-Witten invariants, Ann. Math. 159 (2004), 935–1025.
  • I. Itenberg, V. Kharlamov and E. Shustin, Welschinger invariant and enumeration of real rational curves, Int. Math. Res. Not. 49 (2003), 2639–2653.
  • ––––, Logarithmic equivalence of the Welschinger and the Gromov-Witten invariants, Uspek Mat. Nauk 59 (2004), 85–110.
  • ––––, Logarithmic asymptotics of the genus zero Gromov-Witten invariants of the blown up plane, Geom. Topol. 9 (2005), 483–491.
  • ––––, New cases of logarithmic equivalence of Welschinger and Gromov-Witten invariants, Proc. Steklov Inst. Math. 258 (2007), 65–73.
  • ––––, A Caporaso-Harris type formula for Welschinger invariants of real toric del Pezzo surfaces, Comm. Math. Helv. 84 (2009), 87–126.
  • I. Itenberg, V. Kharlamov and E. Shustin, Welschinger invariants of real del Pezzo surfaces of degree $\geqslant 3$, Math. Ann. 355 (2013), 849–878.
  • ––––, Welschinger invariants of small non-toric del Pezzo surfaces, J. Europ. Math. Soc. 15 (2013), 539–594.
  • ––––, Relative enumerative invariants of real nodal del Pezzo surfaces, arXiv:1611.02938.
  • ––––, Welschinger invariants revisited, in Analysis meets geometry, Trends Math. (2017), 239–260.
  • ––––, Welschinger invariants of real del Pezzo surfaces of degree $\geqslant 2$, Inter. J. Math. 26 (2015).
  • E. Lerman, Symplectic cuts, Math. Res. Lett. 2 (1995), 247–258.
  • A.-M. Li and Y. Ruan, Symplectic surgery and Gromov-Witten invariants of Calabi-Yau $3$-folds, Invent. Math. 145 (2001), 151–218.
  • J. Li, A degeneration formula of GW-invariants, J. Diff. Geom. 60 (2002), 199–293.
  • J. McCarthy and J. Wolfson, Symplectic normal connect sum, Topology 33 (1994), 729–764.
  • D. McDuff, Blow-ups and symplectic embeddings in dimension $4$, Topology 30 (1991), 409–421.
  • D. McDuff and D. Salamon, Introduction to symplectic topology, Oxford University Press, Oxford, 1995.
  • E. Shustin, On higher genus Welschinger invariants of del Pezzo surfaces, Int. Math. Res. Not. 16 (2015), 6907–6940.
  • ––––, On Welschinger invariants of descendant type, in Singularities and computer algebra, Springer, Berlin, 2017.
  • R. Silhol, Real algebraic surfaces, Springer-Verlag, Berlin, 1989.
  • R. Sjamaar, Real symplectic geometry, African Diaspora J. Math. 9 (2010), 34–52.
  • J.Y. Welschinger, Invariants of real rational symplectic $4$-manifolds and lower bounds in real enumerative geometry, C.R. Math. Acad. Sci. 336 (2003), 341–344.
  • ––––, Invariants of real symplectic $4$-manifolds and lower bounds in real enumerative geometry, Invent. Math. 162 (2005), 195–234.
  • ––––, Spinor states of real rational curves in real algebraic convex $3$-manifolds and enumerative invariants, Duke Math. J. 127 (2005), 89–121.